# SDR SIMA20170807006

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 1,198 hours, 760 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLIGHT ODOR OF BURNING RUBBER MORE NOTICEABLE IN CABIN, VHF 3 FAIL MESSAGE, AND RT ALT 1 FAIL MESSAGE AND REMOTE CIRCUIT BREAKER TRIP MESSAGE.  REMOVED AND REPLACED CIRCUIT BREAKER CB50 ON THE LICC IAW AMM 20-35-01. OP CHECKING GOOD IAW AMM 24-42-00.
